# SDR REXA2021100800811

- Difficulty date: July 27, 2021
- Submitted: October 8, 2021
- Operation: Air carrier
- Aircraft: N376CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10092
- Aircraft time: 39,669 hours, 30,604 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Part number: MM67035655003
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR CUT-OUT FLOOR SILL IS CORRODED.	REMOVED AND REPLACED AFT CARGO CUT-OUT FLOOR SILL IAW CRJ 700 SRM'S 51-42-06-001-001-A01, 51-42-21-001-001-A01, 53-61-23-201-001-A01, 51-40-11-001-001-A01 AND 51-42-02-001-001-A01.
